# SDR DALA2017091406883

- Difficulty date: September 13, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 927-946
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30, BS 927 TO 946 FOUND TO BE OUT OF LIMITS. THE LONGERON WAS REPAIRED IAW SRM 53-00-05-2R.
